# SDR CA190607011

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) R ELEVATOR FAIL CAUTION IN CRUISE.  TROUBLESHOOTING CARRIED OUT, FAULT CLEARED, BIT TEST SATIS AIRCRAFT BACK IN SERVICE. (TC# 20190607011)
